Equivariant hilbert series of monomial orbits

Sema Güntürkün, Uwe Nagel

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


The equivariant Hilbert series of an ideal generated by an orbit of a monomial under the action of the monoid Inc(ℕ) of strictly increasing functions is determined. This is used to find the dimension and degree of such an ideal. The result also suggests that the description of the denominator of an equivariant Hilbert series of an arbitrary Inc(ℕ)-invariant ideal as given by Nagel and Römer is rather efficient.

Original languageEnglish
Pages (from-to)2381-2393
Number of pages13
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - 2018

Bibliographical note

Publisher Copyright:
© 2018 Amerian Mathematial Soiety.


  • Degree
  • Hilbert function
  • Invariant ideal
  • Krull dimension
  • Monoid
  • Multiplicity
  • Polynomial ring

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Equivariant hilbert series of monomial orbits'. Together they form a unique fingerprint.

Cite this